# SDR SWAA2022012582639

- Difficulty date: May 22, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A55522
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PANEL 651DB ATTACH ANGLE BROKEN AT FORWARD ATTACH POINT. / REMOVED AND REPLACED CLIP PLN 115A 552-2 IAW B737-700 SRM 51-40-02-0G-0 STEP 7.D. AND DWGS 115A2001 REV-; 115A5552 REV A. ATAG A48565
